Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On Bieberbach Eilenberg functions


Author: Dov Aharonov
Journal: Bull. Amer. Math. Soc. 76 (1970), 101-104
MSC (1970): Primary 3043, 3009; Secondary 3042, 3065
DOI: https://doi.org/10.1090/S0002-9904-1970-12382-5
MathSciNet review: 0257343
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. R. Garabedian and M. Schiffer, The local maximum theorem for the coefficients of univalent functions, Arch. Rational Mech. Anal. 26 (1967), 1-32. MR 37 #1584. MR 225994
  • 2. E. Hille, Analytic function theory. Vol. II: Introduction to Higher Mathematics, Ginn, Boston, Mass., 1962. MR 34 #1490. MR 201608
  • 3. J. A. Hammel and M. Schiffer, Coefficient inequalities for Bieberbach-Eilenberg functions, Arch. Rational Mech. Anal. 32 (1969), 87-99, MR 239067
  • 4. J. A. Jenkins, On Bieberbach-Eilenberg functions, Trans. Amer. Math. Soc. 76 (1954), 389-396. MR 16, 24. MR 62831
  • 5. N. A. Lebedev and I. M. Milin, On the coefficients of certain classes of analytic functions, Mat. Sb. 28 (70) (1951), 359-400. (Russian) MR 13, 640. MR 45816
  • 6. N. A. Lebedev and I. M. Milin, An inequality, Vestnik Leningrad. Univ. 20 (1965), no. 19, 157-158. (Russian) MR 32 #4248. MR 186793
  • 7. I. M. Milin, The coefficients of schlicht functions, Dokl. Akad. Nauk SSSR 176 (1967), 1015-1018=Soviet Math. Dokl. 8 (1967), 1255-1258. MR 36 #5328. MR 222276
  • 8. W. W. Rogosinsky, On a theorem of Bieberbach-Eilenberg, J. London Math. Soc. 14 (1939), 4-11.
  • 9. W. W. Rogosinsky, On the coefficients of subordinate functions, Proc. London Math. Soc. (2) 48 (1943), 48-82. MR 5, 36. MR 8625

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3043, 3009, 3042, 3065

Retrieve articles in all journals with MSC (1970): 3043, 3009, 3042, 3065


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12382-5

American Mathematical Society